A Fan-type condition for regular factors


T. Niessen,


        Let G be a connected graph of order n and let k be a positive integer with kn even and n >= 8k^2+12k+6. We show that if delta(G) >= k and maxd(u),d(v) >= n/2 for each pair of vertices u,v at distance two, then G has a k-factor. Thereby a conjecture of Nishimura is answered in the affirmative.

BibTEX Reference Entry 

	author = {Thomas Niessen},
	title = "A Fan-type condition for regular factors",
	pages = "277-285",
	journal = "Ars Combin",
	volume = "46",
	year = 1997,
	hsb = RWTH-CONV-223151,


 Download bibtex-file

Sorry, this paper is currently not available for download.